Stochastic homogenization of level-set convex Hamilton-Jacobi equations

Scott Armstrong, Panagiotis E. Souganidis

Research output: Contribution to journalArticle

Abstract

We present a simple, new proof for the stochastic homogenization of quasiconvex (level-set convex) Hamilton-Jacobi equations set in stationary ergodic environments. Our approach, which is new even in the convex case, yields more information about the qualitative behavior of the effective nonlinearity.

Original languageEnglish (US)
Pages (from-to)3420-3449
Number of pages30
JournalInternational Mathematics Research Notices
Volume2013
Issue number15
DOIs
StatePublished - 2013

Fingerprint

Stochastic Homogenization
Hamilton-Jacobi Equation
Level Set
Quasiconvex
Qualitative Behavior
Nonlinearity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Stochastic homogenization of level-set convex Hamilton-Jacobi equations. / Armstrong, Scott; Souganidis, Panagiotis E.

In: International Mathematics Research Notices, Vol. 2013, No. 15, 2013, p. 3420-3449.

Research output: Contribution to journalArticle

Armstrong, Scott ; Souganidis, Panagiotis E. / Stochastic homogenization of level-set convex Hamilton-Jacobi equations. In: International Mathematics Research Notices. 2013 ; Vol. 2013, No. 15. pp. 3420-3449.
@article{d6c04dba44e543b9a2520e1405da2142,
title = "Stochastic homogenization of level-set convex Hamilton-Jacobi equations",
abstract = "We present a simple, new proof for the stochastic homogenization of quasiconvex (level-set convex) Hamilton-Jacobi equations set in stationary ergodic environments. Our approach, which is new even in the convex case, yields more information about the qualitative behavior of the effective nonlinearity.",
author = "Scott Armstrong and Souganidis, {Panagiotis E.}",
year = "2013",
doi = "10.1093/imrn/rns155",
language = "English (US)",
volume = "2013",
pages = "3420--3449",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "15",

}

TY - JOUR

T1 - Stochastic homogenization of level-set convex Hamilton-Jacobi equations

AU - Armstrong, Scott

AU - Souganidis, Panagiotis E.

PY - 2013

Y1 - 2013

N2 - We present a simple, new proof for the stochastic homogenization of quasiconvex (level-set convex) Hamilton-Jacobi equations set in stationary ergodic environments. Our approach, which is new even in the convex case, yields more information about the qualitative behavior of the effective nonlinearity.

AB - We present a simple, new proof for the stochastic homogenization of quasiconvex (level-set convex) Hamilton-Jacobi equations set in stationary ergodic environments. Our approach, which is new even in the convex case, yields more information about the qualitative behavior of the effective nonlinearity.

UR - http://www.scopus.com/inward/record.url?scp=84881184359&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84881184359&partnerID=8YFLogxK

U2 - 10.1093/imrn/rns155

DO - 10.1093/imrn/rns155

M3 - Article

VL - 2013

SP - 3420

EP - 3449

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 15

ER -